# SDR N6WA2013052904

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 20,509 hours, 13,948 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT EMERGENCY DOOR HANDLE COVERS HOOK AND LOOP IS LOOSE.  R & R HOOK AND LOOP ON EMERGENCY DOOR HANDLE IAW AMM 52-20-00
